Open Access
December, 1968 Randomized Rules for the Two-Armed-Bandit with Finite Memory
S. M. Samuels
Ann. Math. Statist. 39(6): 2103-2107 (December, 1968). DOI: 10.1214/aoms/1177698038


In the "two-armed-bandit with finite memory" problem, each rule which has been proposed (see [2], [3], and [4]) can be improved by using a corresponding randomized rule. The performance of various randomized rules is computed.


Download Citation

S. M. Samuels. "Randomized Rules for the Two-Armed-Bandit with Finite Memory." Ann. Math. Statist. 39 (6) 2103 - 2107, December, 1968.


Published: December, 1968
First available in Project Euclid: 27 April 2007

zbMATH: 0187.15203
MathSciNet: MR234573
Digital Object Identifier: 10.1214/aoms/1177698038

Rights: Copyright © 1968 Institute of Mathematical Statistics

Vol.39 • No. 6 • December, 1968
Back to Top